# SDR CALA9900390

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N210811
- Condition: Delaminated
- Location: Ws 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FIXED L/E PANEL DELAMINATED OUTBOARD OF PYLON AT WS 320.  THE PANEL WAS REMOVED, REPAIRED AND REINSTALLED IAW SRM 51-70-08 AND MM 51-40-02.
